# SDR QXEA200700203

- Difficulty date: January 31, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 8,822 hours, 8,298 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - UPPER TCAS FORWARD LEFT ANCHOR NUT IS CORRODED.  REPAIRED IAW SRM 51-42-05, 51-21-10.
